# SDR P5CA9600721

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CHORD OF FRONT SPAR IN CENTER TANK DRY BAY RBL 77.  CORROSION REMOVED PER BAC SRM 51-10-01 AND AREA REPROTECTED PER BAC SRM 51-10-02.
